Qualitative threshold ARCH models
Christian Gourieroux and
Alain Monfort
Journal of Econometrics, 1992, vol. 52, issue 1-2, 159-199
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (71)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(92)90069-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Qualitative threshold arch models (1991) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:52:y:1992:i:1-2:p:159-199
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().